# SDR CALA0800657

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6549573503
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND RAM AIR DUCT SUPPORT ANGLE IS CRACKED AT STATION 559 + 14".  REMOVED CRACKED ANGLE, FABRICATED REPAIR PER DRAWING 65-49573-504 AND SRM 51-70-13, INSTALLED REPAIR PER SRM 51-40-02.
